Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Some Correlation Inequalities for Ising Antiferromagnets
Авторы: Klein D., Yang W.-S.
Journal of Statistical Physics, Vol. 57, Nos. 5/6, 1989. p. 1049-1058.
We prove some inequalities for two-point correlations of Ising antiferromagnetg and derive inequalities relating correlations of ferromagnets to correlations of antiferromagnets whose interactions and field strengths have equal magnitudes. The proofs are based on the method of duplicate spin variables introduced by J. Percus and used by several authors to derive correlation inequalities for Ising ferromagnets.